RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 3, Issue 2  


Branching Stochastic Processes for Particles Diffusing in a Bounded Domain with Absorbing Boundaries
B. A. Sevast'yanov
121
Ergodic Properties of Invariant Markov Chains on Homogeneous Spaces
M. G. Shur
137
Strong Stability of Sums and Infinitely Divisible Distributions
Yu. V. Prokhorov
153
A Limit Theorem for the Number of Maxima in the Sequence of Random Variables in a Markov Chain
I. I. Gikhman
166
A Statistical Problem Arising in the Theory of Detection of Signals in the Presence of Noise in a Multi-Channel System and Leading to Stable Distribution Laws
R. L. Dobrushin
173
Some Problems in the Field of Limit Theorems
B. A. Rogozin
186

Short Communications
Distribution of the Superposition of Infinitely Divisible Processes
V. M. Zolotarev
197
A Remark on Characteristic Functionals
V. Sazonov
201
Pseudo-Random Numbers for the Machine “Strela”
I. M. Sobol'
205

A Summary of Papers Presented at the Seminar on the Theory of Probability
212
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020